# SDR HNAA0100050

- Difficulty date: August 17, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 18,223 hours, 19,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIRD AND FOURTH RED FLOOR LEVEL EMERGENCY LIGHTS AT ROW 1 AND 4 WHITE FLOOR LEVEL EMERGENCY LIGHTS AT ROW 4 WERE INOP.  REPLACED EMERGENCY LIGHT BATTERY PACKS 3351-PS2 & PS3 AND BATTERY PACK POWER SUPPLY 3351-PS2.
